# SDR JYDR20220406093

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64E
- Aircraft serial: 64058
- Aircraft time: 31,736 hours, 11,072 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 11,617 hours
- System (JASC): 7250 · Turbine Section
- Part: None
- Part number: 597602
- Part serial: NSN
- Condition: Broken
- Location: #2
- Part time: 1,890 hours
- Component: Engine, Pwa, 4A
- Component part number: JFTD12A4A
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS ON FERRY FLIGHT WHEN PILOT NOTICED LOSS OF OIL PRESSURE ON NUMBER 2 ENGINE. LARGE AMOUNT OF OIL ON RIGHT SIDE OF AIRCRAFT. ENGINE SHUT DOWN IN FLIGHT AND AIRCRAFT WAS LANDED AT CLOSEST AIRPORT. UPON INSPECTION BY MAINTENANCE AN 2ND STAGE N1 BLADE WAS FOUND TO BE MISSING, BROKEN AT ROOT FITTING. ENGINE IS BEING SHIPPED TO THIS REPAIR STATION FOR FURTHER INSPECTION. ENGINE MANUFACTURE HAS BEEN NOTIFIED.
